Archiv der Mathematik

, Volume 63, Issue 5, pp 472–476 | Cite as

Kähler surfaces in ℙn given by holomorphic maps from ℙ1 to ℙn−2

  • Makoto Kimura
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Kimura, Minimal hypersurfaces foliated by geodesies of 4-dimensional space forms. Tokyo J. Math.16, 241–260 (1993).Google Scholar
  2. [2]
    S.Kobayashi and K.Nomizu, Foundations in Differential Geometry II. New York 1969.Google Scholar
  3. [3]
    R. J. Liao, Scalar curvature of Kaehler submanifolds of a complex projective space. Kexue Tongbao (English Ed.)32, 865–869 (1987).Google Scholar
  4. [4]
    K. Ogiue, Some recent topics in the theory of submanifolds. Sugaku Expositions4, 21–41 (1991).Google Scholar

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • Makoto Kimura
    • 1
  1. 1.Department of Mathematics Faculty of EducationIbaraki UniversityMito IbarakiJapan

Personalised recommendations